|Table of Contents|

Complete Sets in Banach Spaces(PDF)

《哈尔滨理工大学学报》[ISSN:1007-2683/CN:23-1404/N]

Issue:
2017年02期
Page:
83-87
Research Field:
数理科学
Publishing date:

Info

Title:
Complete Sets in Banach Spaces
Author(s):
wU Sen-Lin ZHANG Xin-LinR- JI DonR--hai
( School of Applied Sciences, llarbin L niversity of Science and ’fechnolo}y, llarbin 150080,China
Keywords:
Keywords:Banach spaces sets of constant width complete sets completion of sets
PACS:
-
DOI:
10.15938/j.jhust.2017.02.016
Abstract:
Abstract:For the related problems of complete sets in Banach spaces,some fundamental properties of sets of constant width which is the origin of the concept of complete sets are reviewed,and properties of complete sets and research problems and corresponding results related to complete sets are also presented. It is shown that there are much research to be clone concerning complete sets and related problems in Banach spaces.

References:

-

Memo

Memo:
-
Last Update: 2017-06-13